RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 3, Pages 330–331 (Mi dan4739)  

PHYSICS

The loss of stability of general cylindrical shells under axial compression

A. V. Pogorelov

Institute for Low Temperature Physics and Engineering, Ukraine Academy of Sciences, Kharkiv

Full text: PDF file (168 kB)

English version:
Doklady Mathematics, 1994, 39:7, 501–502

Bibliographic databases:
UDC: 539.3
Received: 10.01.1994

Citation: A. V. Pogorelov, “The loss of stability of general cylindrical shells under axial compression”, Dokl. Akad. Nauk, 337:3 (1994), 330–331; Dokl. Math., 39:7 (1994), 501–502

Citation in format AMSBIB
\Bibitem{Pog94}
\by A.~V.~Pogorelov
\paper The loss of stability of general cylindrical shells under axial
compression
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 3
\pages 330--331
\mathnet{http://mi.mathnet.ru/dan4739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298309}
\zmath{https://zbmath.org/?q=an:0842.73032}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 7
\pages 501--502


Linking options:
  • http://mi.mathnet.ru/eng/dan4739
  • http://mi.mathnet.ru/eng/dan/v337/i3/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020